# SDR 07FDEA03777

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53612519202
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD ANGLE REPAIR ON LONGERON (SUPPORT) BETWEEN FRAME 13B-16A, Y-953, FLOOR STRUCTURE, NOT CONFORM TO SRM 53-12-15 / FIG 207.  REPAIR OF SUPPORT LONGERON PERFORMED IAW SRM 53-12-15/FIG 207.
